# SDR SIMA2012052003

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 24,360 hours, 22,636 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4283,  CREW REPORTED THE LEFT OVERWING EMERGENCY EXIT DOOR OPENED.  AIRCRAFT REMOVED FROM SERVICE.   PERFORMED AN OPS CHECK OF PASSENGER CABIN ESCAPE HATCH IAW AMM 52-21-00.   OPS TESTED GOOD.
